# SDR IPXA2024030495384

- Difficulty date: February 4, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0971514
- Condition: Corroded
- Location: Air Intake Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - PACK 3 AIR INTAKE DUCT CONNECTION ANGLE CORROSION. (REPLACE) OK TO WORK
